×

On the Markov-modulated insurance risk model with tax. (English) Zbl 1195.91071

Summary: In this paper, we consider the Markov-modulated insurance risk model with tax. We assume that the claim inter-arrivals, claim sizes and premium process are influenced by an external Markovian environment process. The considered tax rule, which is the same as the one considered by H. Albrecher and C. Hipp [Bl. DGVFM 28, No. 1, 13–28 (2007; Zbl 1119.62103)], is to pay a certain proportion of the premium income, whenever the insurer is in a profitable situation. A system of differential equations of the non-ruin probabilities, given the initial environment state, are established in terms of the ruin probabilities under the Markov-modulated insurance risk model without tax. Furthermore, given the initial state, the differential equations satisfied by the expected accumulated discounted tax until ruin are also derived. We also give the analytical expressions for them by iteration methods.

MSC:

91B30 Risk theory, insurance (MSC2010)
60K10 Applications of renewal theory (reliability, demand theory, etc.)

Citations:

Zbl 1119.62103
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Albrecher H, Badescu A, Landriault D (2008) On the dual risk model with tax payments. Insur Math Econ 42(3):1086–1094 · Zbl 1141.91481
[2] Albrecher H, Borst S, Boxmad O, Resing J (2009) The tax identity in risk theory–a simple proof and an extension. Insur Math Econ 44:304–306 · Zbl 1163.91430
[3] Albrecher H, Hipp C (2007) Lundberg’s risk process with tax. Blätter DGVFM 28(1):13–28 · Zbl 1119.62103
[4] Albrecher H, Renaud J, Zhou X (2008) A Lévy insurance risk process with tax. J Appl Probab 45(2):363–375 · Zbl 1144.60032
[5] Asmussen S (1989) Risk theory in a Markovian environment. Scandinavian Actuarial Journal: 69–100 · Zbl 0684.62073
[6] Cramér H (1930) On the mathematical theory of risk. In: Skandia jubilee volume, Stockholm
[7] Gerber H, Shiu ESW (1998) On the time value of ruin. N Am Actuar J 12(1):48–72; Discussions, 72–78 · Zbl 1081.60550
[8] Linz P (1985) Analytical and numerical methods for Volterra equations. SIAM studies in applied mathematics, vol 7. SIAM, Philadelphia · Zbl 0566.65094
[9] Li S, Lu Y (2007) Moments of the dividend payments and related problems in a Markov-modulated risk model. N Am Actuar J 11(2):65–76
[10] Li S, Lu Y (2008) The decompositions of the discounted penalty functions and dividends-penalty identity in a Markov-modulated risk model. ASTIN Bull 38(1):53–71 · Zbl 1169.91390
[11] Lu Y, Li S (2005) On the probability of ruin in a Markov-modulated risk model. Insur Math Econ 37:522–532 · Zbl 1129.60066
[12] Lu Y, Li S (2008) The Markovian regime-switching risk model with a threshold dividend strategy. Insurance: Mathematics and Economics (in press) · Zbl 1163.91438
[13] Lundberg F (1909) Uber die theorie der rückversicherung. Trans VI Int Congr Actuar 1:877–948
[14] Ng A, Yang H (2006) On the joint distribution of surplus prior and immediately after ruin under a Markovian regime switching model. Stoch Process Appl 116:244–266 · Zbl 1093.60051
[15] Reinhard JM (1984) On a class of semi-Markov risk models obtained as classical risk models in a Markovian environment. ASTIN Bull 14:23–43
[16] Zhu J, Yang H (2008) Ruin theory for a Markov regime-switching model under a threshold dividend strategy. Insur Math Econ 42:311–318 · Zbl 1141.91558
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.